# SDR SWAA2024103041521

- Difficulty date: September 24, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 16L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA 2024-593150<[01] ON STEP 3; TOOL USED ULTRASONIC EQUIPMENT P/N: 45MG; S/N: 130064101; DUE DATE: 13/DEC/24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 11-MAR-25.;[03] PERFORMED PERMANENT REPAIR ON STRINGER 16L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA; STRINGER SECTION ;ANGLE 2E/A; CHANNEL 1E/A;IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNS-OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON STRINGER 16L LOCATED BTW BS 294.5 TO BS 303.9 AT FWD GALLEY AREA; STRINGER SECTION ;ANGLE 2E/A; CHANNEL 1E/A;IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNS-OFF BELOW
